# SDR SWAA2021071316885

- Difficulty date: September 18, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370025
- Part serial: 004300
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT FLAP INBOARD AND DELAMED. / REMOVED & REPLACED AFT FLAP PER M/M 27-51-22POS L/H TAG 714506 PN OFF 113A3700-25 SN OFF 113A3700-23 SN OFF 004300 SN ON 001845
